... switched me to Effexor by slowly decreasing the zoloft while simultaneously slowly stepping into Effexor. Just went from the 37.5 to 75 mg. Effexor and my depression is worse than ever. She told me I would definitely need a higher dose, since I was on the max zoloft. I don't know how long I can handle this horrible feeling. My anxiety is through the roof, and I feel hopeless. I have combat PTSD, major depression and generalized anxiety disorder
My 1st week on Effexor. I was on 200mg/day of zoloft for 2 years, but it stopped working. My pdoc?
- 23 May 2013 by bib79
- 16 Mar 2014
- effexor, zoloft, depression, post traumatic stress disorder
Added 23 May 2013:
I'm supposed to call her after a week of being on 75 mg. It's been one day. Is it dangerous to start at higher doses of Effexor?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Apr 2012 • 4 answers
Post Traumatic Stress Disorder - Hi. I am new to this type of forum so forgive me if I ramble or am?
Posted 13 Sep 2012 • 7 answers
Posted 17 Jan 2013 • 4 answers
Posted 25 Aug 2015 • 1 answer
Hi. Ive read through all of these comments. Alot of you are on a much higher dosage than me. I have?
Posted 27 Feb 2016 • 2 answers